MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 371938-02
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) received the 0- degree endoscope involved with this complaint and completed the device evaluation.Failure analysis investigation confirmed the customer reported complaint.Endoscope was received with missing distal window resulting in fluid invasion and subsequent major damage to optical components.The endoscope had missing complete window.No image or video was available for review.Verification of the event details via system logs cannot be performed at this time because there is insufficient event date information.This complaint is reportable malfunction due to the following: failure analysis acknowledges that a fragment was missing from a portion of the device that enters the patient (distal end).Based on the information provided, there was no report from the customer that a fragment from the instrument fell into the patient during the procedure.While there was no report of harm or injury to the patient, the reported failure mode could likely cause or contribute to an adverse event if it were to recur.
 
Event or Problem Description
It was reported that during a da vinci-assisted procedure, the 0 degree endoscope had poor vision quality.There was no report of patient injury.The da vinci si endoscope is intended to provide stereoscopic visualization of tissue and instruments when performing procedures with the da vinci system.Isi made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key15612709
Report Number2955842-2022-14616
Device Sequence Number16831400
Product Code GCJ
UDI-Device Identifier00886874110423
UDI-Public(01)00886874110423
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371938-02
Device Catalogue Number371938
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown